# SDR SWAA2025021991298

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,440 hours, 35,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208.<[01] REMOVED AND REPLACED NEW PANEL BREAK AT MID CABIN BS540 LBL1 TO LBL24 IAW SRM 51-40-02 AND DWG 143A0060 ID:0002 REV: B. APPLIED TO CIC ON DISCREPANCY AREA IAW AMM 51-21-91-620-802. CLOSED FLOOR PANEL 231UF AT MID CABIN FROM BS520 - BS540 LBL25 - RBL25 IAW AMM 53-21-00-400-801.;[02] VERIFIED ITEM 1
